# SDR IPXA1568808

- Difficulty date: August 13, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 20,376 hours, 12,706 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB FLOOR SEAT TRACK HAS AREA OF CORROSION AT RBL 45, STA 1680, WL 208.  R & R THE SECTION OF SEAT TRACK FROM BS1540-1680, RBL45, WL208 DWG 146N5220, 146N5217, SRM 51-40-02-0G, SRM 51-40-05-0G, SRM 51-40-08-0G.
